# SDR 06FDEA0853

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT DURING REMOVAL AND REPLACEMENT OF CAPTAINS WINDSHIELD FOUND WINDOW FRAME FASTENERS HOLE WITH CORROSION AT SEVERAL PLACES.  CORROSION BLENDED OUT AS PER SRM 51-21-02 VOL.II. FPI INSPECTION CARRIED-OUT ON REWORKED AREA AND FOUND NO CORROSION & NO CRACK EVIDENT. MAT'L REMOVED: 0.007"; MAT'L REMAINING: 0.479";   ORIGINAL THICKNESS: 0.486"; FOUND WITHIN LIMIT AS PER DWG ABA7003 TOLERANCE. REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
